# SDR 95ZZZX2193

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88MB
- Make and model: Beech E-55
- Aircraft serial: TE844
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Condition: Deteriorated
- Location: Engine
- Part time: 2,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED HOSES ON BOTH ENGINES AND BRAKE HOSES WERE DETERIORATING.  HOSES ON RIGHT ENGINE WERE DATED 1983, AND HOSES ON LEFT ENGINE AND BRAKE HOSES WERE DATED 1970.  FUEL AND OIL HOSES WERE DETERIORATED BY FRAYING AND CORROSION.  SUGGEST CLOSE INSPECTION OF HOSES AND FOLLOWING RECOMMENDED REPLACEMENT TIMES.  THESE HOSES HAVE A REPLACEMENT TIME OF 5 YEARS OR AT ENGINE OVERHAUL.
